RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 183, Number 4  


MATHEMATICS
On a generalized M. Riesz formula
D. L. Berman
743
Nonlinear equations with potential and monotonic operators
M. M. Vainberg
747
A theorem on interpolation functions which provides a fundamental approach to the treatment of general analogs of the method of successive Chebyshev interpolations
V. T. Gavrilyuk, E. Ya. Remez
750
Maslov's canonical operator for hyperbolic equations
V. L. Dubnov
754
The eigenvectors of Hammerstein's operator
P. P. Zabreiko, A. I. Povolotskii
758
On the problem of the moduli of Riemann surfaces
S. L. Krushkal'
762
The Cauchy problem for a second order equation with two independent variables in the complex domain
A. L. Krylov
765
Nilpotent $J$-selfadjoint operators
E. A. Larionov
768
Certain classes of mappings on the plane
V. M. Miklyukov
772
The completeness of the system of eigenvectors and associated vectors of an operator bundle
E. Z. Mogulski
775
Approximation of a function of many variables by a sum of functions of a smaller number of variables
V. M. Mordashev
778
Asymptotic distribution of the eigenvalues of Schrödinger's operator with growing potential in regions with infinite boundary
A. G. Ramm
780
Haar series with convergent subsequences of partial sums
V. A. Skvortsov
784
A mixed problem with discontinuous boundary conditions for the wave equation
V. I. Chekhlov
787
The spectrum of nonselfadjoint differential operators
R. A. Shirikyan
791
Regular Dirichlet partitions for the second triclinic group
M. I. Shtogrin
793
The Green's matrix of a homogeneous parabolic boundary value problem for systems with discontinuous coefficients
S. D. Èidel'man, S. D. Ivasishen
797

CYBERNETICS AND THE REGULATION THEORY
Sufficient conditions for stable probability in variable structure control systems
I. A. Ganin
801
A method of representation of control processes in complex systems
K. V. Tobolev
803

PHYSICS
Generalized kinetic equations obtained by means of an unbalanced statistical operator
L. A. Pokrovskii
806
The vacuum magnetic moment of an electron moving in a constant and homogeneous magnetic field
I. M. Ternov, V. G. Bagrov, V. A. Bordovitsyn, O. F. Dorofeev
810

GEOPHYSICS
The prospects of investigation of regional metamorphized strata, carried out by the paleomagnetic method
V. V. Gernik
821

CRYSTALLOGRAPHY
Gas hydrates in capillaries
L. D. Kislovskii
825
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019